Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

October 8, 2021Palm Beach County, Florida

NWS Miami, FL issued this special weather statement at Oct 8, 2021, 9:39 PM EDT for Palm Beach County, Florida. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 8, 2021, 9:39 PM EDT (01:39 UTC)
Expired
Oct 8, 2021, 10:30 PM EDT
In force
51 min
Issued by
NWS Miami, FL
Hail
0.00 in
Wind
40
Spout
Possible

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 112 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 8, 10:32 PM EDTTSTM WND GST 4915 Wnw Boca Raton Eques, FLMESONET STATION LOHF1 AT LOXAHATCHEE REPORTED A 49 MPH WIND GUST AT 10:32 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 1.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2021-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1997 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2021-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1997 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
973 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

105 
WWUS82 KMFL 090139
SPSMFL

Special Weather Statement
National Weather Service Miami FL
939 PM EDT Fri Oct 8 2021
 
FLZ067-068-168-090230-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
939 PM EDT Fri Oct 8 2021

...Strong thunderstorms will impact portions of Palm Beach County
through 1030 PM EDT...

At 939 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a landspout along a line
extending from near Wellington to 10 miles southeast of Belle Glade
Camp to near Holey Land Wildlife Refuge. Movement was east at 20 mph.

HAZARD...Landspouts and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds 
         could knock down tree limbs and blow around unsecured 
         objects.

Locations impacted include...
West Palm Beach, Boca Raton, Boynton Beach, Delray Beach, Wellington,
Palm Beach Gardens, Lake Worth, Riviera Beach, Belle Glade, Palm
Beach, South Bay, Ocean Ridge, Greenacres, Royal Palm Beach,
Parkland, Palm Springs, Lantana, Lake Park, Atlantis and Haverhill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2677 8003 2654 8003 2652 8006 2633 8021
      2633 8082 2672 8071 2691 8029
TIME...MOT...LOC 0139Z 272DEG 18KT 2665 8030 2657 8054 2639 8069 

LANDSPOUT...POSSIBLE
LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

RAG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Oct 8, 7:30 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Oct 8, 7:30 PM EDT, 2 hours 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
730 PM EDT Fri Oct 8 2021

.AVIATION(00Z TAFS)...
Most of the TAF sites should remain dry through 6Z then VCSH until
14Z. The only exception is at KPBI taf site where VCTS will remain
until 03Z for the line of showers and storms working southward from
SE Central Florida. VCTS will affect the east coast taf sites after
14Z Saturday with a tempo group from 18 until 22Z except 15 to
18Z at KAPF taf site. Winds will be light and variable outside of
any showers or storms tonight. Ceiling should also remain in VFR
conditions, but could fall down into MVFR or even IFR conditions
in the showers and storms.

&&

.PREV DISCUSSION... (Issued 307 PM EDT Fri Oct 8 2021)

SHORT TERM (Now through Saturday)...

Moisture continues to move into South Florida ahead of a trough
across the SE CONUS. A diurnal seabreeze convective pattern across
the region today with higher overall coverage than previous days
with the increased moisture. Initial development will be along sea
breezes with additional development along outflow boundary
interactions. Hi-res models continue to depict highest coverage over
the interior and Gulf coast. Convection may linger into the later
part of the evening for some areas. Main impacts will be lightning
and heavy rainfall with the strongest storms.

A mid-upper level trough will approach the region Saturday with a
frontal boundary stalling to the north. South Florida will remain in
the very moist warm sector tomorrow. Precipitable water values will
be around 2 inches as moisture transport vectors continue to bring
tropical moisture ahead of the front from the Caribbean and Gulf of
Mexico. Diurnal heating will not be a problem tomorrow with
temperatures rising into the upper 80s. This will lead to plenty of
instability for convective development. Model soundings are
depicting temperatures cooling aloft and increasing steep mid-level
lapse rates. Meso and global models depict 500mb temps approaching
-10C as well as mid level lapse rates around 6.5 C/km. Looking at
all these factors, the potential for strong to even severe
thunderstorms looks to exist on Saturdays. The primary concerns
would be strong to damaging wind gusts and hail. Given the moisture
profile as well, efficient rainfall with high rainfall rates may
lead to localized flooding. Other hazards such as a tornadic
potential will have to be monitored tomorrow as the event unfolds.
Monitoring bulk shear values and the east coast seabreeze for SRH
increasing right along the Atlantic coast.

Overall, an active setup for scattered to numerous showers and
thunderstorms with the potential for strong to potential severe
storms tomorrow afternoon and evening across South Florida.

LONG TERM (Saturday Night through Friday)...

Later this weekend and into early next week an upper level low
will close off and drift generally toward our region. This will
allow for colder temperatures aloft, which should provide a source
for a better thermodynamic profile through the weekend in regards
to shower and t'storm chances. At the surface, the low level flow
appears rather lackluster, which will lead to a slower moving sea
breeze. With the relatively steep lapse rates aloft and a surface
trigger thanks to the diurnal cycle, showers and storms will be
common on Sunday, although some drier air in the mid level tries
to work in across the northern tier Sunday and into Monday.

The synoptics going through the week looks to be rather
complicated. The aforementioned upper low is forecast to continue
to drift southward into the western Caribbean through the
remainder of the period. Across the Southeast US, a ridge begins
to develop. The GFS and to some extent the ECMWF indicate the
formation of a Rex Block over Florida during this timeframe.
Although the synoptics are complex, the expectations here at the
surface are rather simple...a continuation of wet season with
model QPF signals in all the globals. Of course driven by the
diurnal cycle, it appears the best rain chances will be across the
southern tier (generally along and south of I-75/Alligator Alley)
through out much of the upcoming workweek. These locations will
have a better thermodynamics profile (cooler temperatures aloft)
and perhaps slightly better moisture quality throughout the
column. Temperatures should stick to climo, give or take a degree
here or there depending on daily convection.

AVIATION(18Z TAFS)...

Increased convection this afternoon with VCTS
for all sites. Short-fused AMDs may be necessary for added TEMPO
groups this afternoon and evening. A brief lull inc SHRA/TSRA is
forecast overnight as activity should be mostly confined to the
adjacent waters. Rain chances increase Saturday AM for most the
region, with PROB30s already added for FLL and MIA. TEMPOs and/or
prevailing sub-MFR conditions for Saturday may be needed with later
TAF cycles. E winds today, becoming lgt/vrb overnight, and veering
SW Saturday.

MARINE...

East to southeasterly wind flow with fairly benign marine conditions
today, with isolated to scattered showers and thunderstorms
possible. For this weekend, increasing coverage of showers and
storms ahead of a frontal boundary that will stall north of the
region. A 1 to 2 ft long period swell will also move into the
Atlantic waters off South Florida on Saturday.

BEACHES...

A moderate rip current risk remains for the Palm Beaches today.
Higher than normal astronomical tides (King Tides) could result in
minor coastal flooding of vulnerable low-lying coastal areas during
the times of high tide this week, though generally light winds and
low surf heights should largely mitigate these concerns. An elevated
risk of rip currents is possible for the east coast beaches this
weekend as a small long period swell moves into the Atlantic waters.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            76  89  73  87 /  40  70  60  50
West Kendall     74  89  70  88 /  40  70  60  50
Opa-Locka        75  89  72  88 /  40  70  60  50
Homestead        74  88  70  86 /  30  70  60  50
Fort Lauderdale  75  87  73  86 /  50  70  60  50
N Ft Lauderdale  75  88  73  87 /  50  70  60  50
Pembroke Pines   74  87  71  87 /  50  70  60  50
West Palm Beach  73  87  71  87 /  50  70  60  40
Boca Raton       75  87  72  87 /  50  70  60  50
Naples           75  86  72  87 /  50  70  30  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Update/Aviation...BNB
Tonight/Saturday and Marine...Kelly
Saturday Night through Friday...Frye

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Oct 8, 4:04 PM EDT, 5 hours 35 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
404 PM EDT Fri Oct 8 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
091415-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
404 PM EDT Fri Oct 8 2021

...Scattered Storms This Afternoon And Evening...
...Moderate Risk Of Rip Currents Palm Beaches...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Rip currents: There is a moderate risk of rip currents along the
Atlantic beaches of Palm Beach County.

Thunderstorms: Isolated to scattered thunderstorms are possible,
mainly this afternoon and evening inland. Frequent lightning, strong
wind gusts, and heavy rainfall are the primary concerns with the
strongest thunderstorms.

Flooding: Heavy rainfall from storms could lead to localized
flooding across low lying and poor drainage areas of South Florida.

Waterspouts: Waterspouts are possible across all the local South
Florida waters.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

An elevated risk of rip currents will linger along the Palm Beaches
at least through late week.

Increasing shower and thunderstorm activity heading into the weekend
as a disturbance approaches the area. Flooding from locally heavy
rainfall and stronger storms could become a concern on Saturday.

Higher than normal astronomical tides (King Tides) will affect South
Florida this week, and minor coastal flooding could become a concern
around the times of high tide.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Oct 8, 4:45 PM EDT, 4 hours 54 minutes before
Special Weather Statement
National Weather Service Miami FL
445 PM EDT Fri Oct 8 2021

FLZ073-074-082115-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
445 PM EDT Fri Oct 8 2021

...A strong thunderstorm will impact portions of north central
Miami-Dade County through 515 PM EDT...

At 445 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Tamiami, or 9 miles northwest of Kendall, moving east at 5 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Hialeah, Kendall, Doral, Miami Springs, Sweetwater, Medley,
Westchester, Fountainbleau, Kendale Lakes, Miccosukee Resort, Sunset,
Tamiami, University Park, Olympia Heights, Miami International
Airport, Virginia Gardens, Kendall West, Tamiami Fairgrounds, Fiu
South Campus and Westwood Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2574 8057 2586 8042 2584 8029 2568 8036
TIME...MOT...LOC 2045Z 283DEG 5KT 2579 8043

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Hadi
Special weather statement, Oct 8, 7:43 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Miami FL
743 PM EDT Fri Oct 8 2021

FLZ067-068-090015-
Inland Palm Beach County FL-Metro Palm Beach County FL-
743 PM EDT Fri Oct 8 2021

...A strong thunderstorm will impact portions of east central Palm
Beach County through 815 PM EDT...

At 743 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over Lion
Country Safari Park, or near Wellington, moving east at 15 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
West Palm Beach, Wellington, Royal Palm Beach, Loxahatchee Groves,
Lion Country Safari Park, The Acreage, Golden Lakes and Loxahatchee
NWR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2665 8043 2681 8038 2679 8013 2656 8020
TIME...MOT...LOC 2343Z 287DEG 12KT 2670 8032

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Hadi
Special weather statement, Oct 8, 8:11 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Miami FL
811 PM EDT Fri Oct 8 2021

FLZ067-068-168-090045-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
811 PM EDT Fri Oct 8 2021

...A strong thunderstorm will impact portions of east central Palm
Beach County through 845 PM EDT...

At 810 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over Royal
Palm Beach, or over Wellington, moving east at 10 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
West Palm Beach, Boynton Beach, Wellington, Riviera Beach,
Greenacres, Royal Palm Beach, Palm Springs, Atlantis, Haverhill,
Cloud Lake, Palm Beach International Airport, Port Of Palm Beach,
Golden Lakes, Loxahatchee Groves, Gun Club Estates, Schall Circle,
Royal Palm Estates, Lake Belvedere Estates, The Acreage and Lake
Clarke Shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2661 8032 2677 8028 2677 8006 2652 8009
TIME...MOT...LOC 0010Z 278DEG 10KT 2668 8024

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Hadi
Special weather statement, Oct 8, 8:28 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Miami FL
828 PM EDT Fri Oct 8 2021

FLZ067-090115-
Inland Palm Beach County FL-
828 PM EDT Fri Oct 8 2021

...Strong thunderstorms will impact portions of northwestern Palm
Beach County through 915 PM EDT...

At 827 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 7 miles north of
Canal Point to near Belle Glade. Movement was east at 5 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Belle Glade, Pahokee, South Bay, Canal Point, Fremd Village-Padgett
Island and Belle Glade Camp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2696 8061 2696 8039 2661 8054 2669 8077
      2699 8063 2699 8062
TIME...MOT...LOC 0027Z 287DEG 5KT 2697 8059 2673 8069

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Baxter
Special weather statement, Oct 8, 9:05 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Miami FL
905 PM EDT Fri Oct 8 2021

FLZ067-068-168-090145-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
905 PM EDT Fri Oct 8 2021

...Strong thunderstorms will impact portions of Palm Beach County
through 945 PM EDT...

At 904 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a landspout along a line
extending from 10 miles east of Canal Point to near Okeelanta.
Movement was southeast at 15 mph.

HAZARD...Landspouts and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Riviera
Beach, Belle Glade, Palm Beach, Pahokee, Tequesta, South Bay, Juno
Beach, Canal Point, Lake Harbor, Greenacres, Royal Palm Beach, Palm
Springs, North Palm Beach, Lake Park, Haverhill and Palm Beach
International Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2677 8003 2638 8026 2639 8082 2669 8083
      2702 8064 2702 8063 2696 8061 2696 8014
      2697 8014 2697 8003
TIME...MOT...LOC 0104Z 318DEG 11KT 2687 8046 2661 8066

LANDSPOUT...POSSIBLE
LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RAG
Special weather statement, Oct 8, 9:39 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
939 PM EDT Fri Oct 8 2021

FLZ067-068-168-090230-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
939 PM EDT Fri Oct 8 2021

...Strong thunderstorms will impact portions of Palm Beach County
through 1030 PM EDT...

At 939 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a landspout along a line
extending from near Wellington to 10 miles southeast of Belle Glade
Camp to near Holey Land Wildlife Refuge. Movement was east at 20 mph.

HAZARD...Landspouts and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
West Palm Beach, Boca Raton, Boynton Beach, Delray Beach, Wellington,
Palm Beach Gardens, Lake Worth, Riviera Beach, Belle Glade, Palm
Beach, South Bay, Ocean Ridge, Greenacres, Royal Palm Beach,
Parkland, Palm Springs, Lantana, Lake Park, Atlantis and Haverhill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2677 8003 2654 8003 2652 8006 2633 8021
      2633 8082 2672 8071 2691 8029
TIME...MOT...LOC 0139Z 272DEG 18KT 2665 8030 2657 8054 2639 8069

LANDSPOUT...POSSIBLE
LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RAG

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 8:11 PM EDTSpecial Weather StatementMFLPalm Beach34 min
Oct 8, 8:28 PM EDTSpecial Weather StatementMFLPalm Beach47 min
Oct 8, 9:05 PM EDTSpecial Weather StatementMFLPalm Beach40 min
Oct 8, 9:24 PM EDTAreal Flood AdvisoryMFLPalm Beach2 hr
Oct 8, 9:59 PM EDTSevere Thunderstorm WarningMFLPalm Beach46 min
Oct 8, 10:15 PM EDTSpecial Weather StatementMFLBroward30 min
Oct 8, 10:39 PM EDTSpecial Weather StatementMFLBroward36 min
Oct 9, 12:28 AM EDTSpecial Weather StatementMFLMiami-Dade32 min
Oct 9, 12:55 AM EDTSpecial Weather StatementMFLMiami-Dade35 min
Oct 9, 1:04 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade116 min
Oct 9, 1:32 AM EDTSpecial Weather StatementMFLMiami-Dade, Monroe28 min
Oct 9, 1:39 AM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Oct 9, 8:22 AM EDTCoastal Flood StatementMFLBroward, Miami-Dade, Palm Beach30 hr
Oct 9, 12:22 PM EDTSpecial Weather StatementMFLGlades53 min
Oct 9, 12:43 PM EDTSpecial Marine WarningMFL62 min
Oct 9, 12:53 PM EDTSpecial Marine WarningMFL67 min
Oct 9, 12:58 PM EDTSpecial Weather StatementMFLGlades32 min
Oct 9, 1:05 PM EDTSpecial Weather StatementMFLHendry40 min
Oct 9, 1:34 PM EDTSpecial Weather StatementMFLHendry41 min
Oct 9, 1:40 PM EDTSpecial Marine WarningMFL65 min
Oct 9, 1:45 PM EDTSpecial Weather StatementMFLBroward45 min
Oct 9, 1:48 PM EDTSpecial Marine WarningMFL27 min
Oct 9, 2:09 PM EDTSpecial Weather StatementMFLPalm Beach51 min
Oct 9, 2:13 PM EDTSpecial Marine WarningMFL2 hr
Oct 9, 2:34 PM EDTSpecial Weather StatementMFLBroward41 min
Oct 9, 2:36 PM EDTSpecial Marine WarningMFL84 min
Oct 9, 2:40 PM EDTSpecial Weather StatementMFLMartin65 min
Oct 9, 2:48 PM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Oct 9, 2:48 PM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Oct 9, 3:12 PM EDTSevere Thunderstorm WarningMFLPalm Beach33 min
Oct 9, 3:14 PM EDTSpecial Weather StatementMFLBroward31 min
Oct 9, 3:29 PM EDTSpecial Weather StatementMFLMonroe31 min
Oct 9, 3:44 PM EDTSpecial Weather StatementMFLMartin31 min
Oct 9, 4:06 PM EDTSpecial Marine WarningMFL54 min
Oct 9, 4:11 PM EDTSpecial Weather StatementMFLMiami-Dade34 min
Oct 9, 4:30 PM EDTSpecial Weather StatementMFLMonroe30 min
Oct 9, 6:20 PM EDTSpecial Weather StatementMFLCollier55 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.